Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Abdominal cramps, increased frequency of bowels, stringy vaginal discharge. Taking antibiotics for UTI. Side effects of medication?

Hi, I just finished taking 3 days of antibiotics for a UTI . And throughout the entire time I ve been having abdominal cramping, gas that hurts if I don t let it loose, increased bowel movements, and most recently, white/clear stringy discharge after bowel movements. It seems like when I have to go, I have to go right then. Could this be side affects of the antibiotics?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi slight,

Antibiotics are known to be big culprite for gi upset and the problem you are describing can be because of the antibiotics which you are taking for UTI.
But the problem which you describe for vaginal discharge is something which I think is not associated with the use of anibiotics. If you are suffering from UTI than it is possible that the vaginal flora is also compromised and may be causing this type of discharge.
Thanks and hope this help you.
Answered: Mon, 4 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor